# SDR A6WA202311058668

- Difficulty date: November 5, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 42,182 hours, 40,854 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 855D10015
- Part serial: 2413
- Condition: Faulted
- Location: Aileron
- Part time: 38,326 hours, 37,082 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO MHK, THE FLAPS FAILED AT 8 DEGREES. AN EMERGENCY HAS BEEN DECLARED AND THE FLIGHT WILL CONTINUE INTO MHK.  R&R OF R/H BPSU IAW AMM 27-51-10
